Proyecciones (Antofagasta) (46 documentos)


1.- A weakened version of Davis-Choi-Jensen's inequality for normalised positive linear maps
Dragomir, S.S1
1Victoria University, College of Engineering and Science, Melbourne, Victoria. Australia
[Proyecciones (Antofagasta), Chile, 2017 Vol. 36 Num. 1 Mar, Pag. 81-94]
2.- Generalizations of Hermite-Hadamard and Ostrowski type inequalities for MTm-preinvex functions
Kashuri, Artion1; Liko, Rozana1
1University of Vlora "Ismail Qemali", Faculty of Technical Sciences, Vlora. Albania
[Proyecciones (Antofagasta), Chile, 2017 Vol. 36 Num. 1 Mar, Pag. 45-80]
3.- Jensen's and the quadratic functional equations with an endomorphism
Sabour, K.H1; Kabbaj, S1
1Universite Ibn Tofail, Faculte des Sciences, Kenitra. Marruecos
[Proyecciones (Antofagasta), Chile, 2017 Vol. 36 Num. 1 Mar, Pag. 187-194]
4.- Odd vertex equitable even labeling of graphs
Jeyanthi, P1; Maheswari, A2; Vijayalakshmi, M3
1Govindammal Aditanar College for Women, Department of Mathematics, Thoothukudi, Tamil Nadu. India; 2Kamaraj College of Engineering and Technology, Department of Mathematics, Virudhunagar, Tamil Nadu. India; 3Dr. G.U. Pope College of Engineering, Department of Mathematics, Thoothukudi, Tamil Nadu. India
[Proyecciones (Antofagasta), Chile, 2017 Vol. 36 Num. 1 Mar, Pag. 1-11]
5.- On the hyperstability of a quartic functional equation in Banach spaces
Bounader, Nordine1
1Universite Ibn Tofail, Faculte des Sciences, Kenitra. Marruecos
[Proyecciones (Antofagasta), Chile, 2017 Vol. 36 Num. 1 Mar, Pag. 29-44]
6.- Representation fields for orders of small rank
Arenas-Carmona, Luis1
1Universidad de Chile, Facultad de Ciencias, Santiago de Chile. Chile
[Proyecciones (Antofagasta), Chile, 2017 Vol. 36 Num. 1 Mar, Pag. 131-148]
7.- Some I-convergent triple sequence spaces defined by a sequence of modulus function
Chandra Das, Bimal1
1Tripura University, Dhalai, Tripura. India
[Proyecciones (Antofagasta), Chile, 2017 Vol. 36 Num. 1 Mar, Pag. 117-130]
8.- Spectral properties of horocycle flows for compact surfaces of constant negative curvature
Tiedra de Aldecoa, Rafael1
1Pontificia Universidad Católica de Chile, Facultad de Matemáticas, Santiago de Chile. Chile
[Proyecciones (Antofagasta), Chile, 2017 Vol. 36 Num. 1 Mar, Pag. 95-116]
9.- Strong right fractional calculus for Banach space valued functions
Anastassiou, George A1
1University of Memphis, Department of Mathematical Sciences, Memphis, Tennessee. Estados Unidos de América
[Proyecciones (Antofagasta), Chile, 2017 Vol. 36 Num. 1 Mar, Pag. 149-186]
10.- Yet another variant of the Drygas functional equation on groups
Sahoo, Prasanna K1
1University of Louisville, Department of Mathematics, Louisville, Kentucky. Estados Unidos de América
[Proyecciones (Antofagasta), Chile, 2017 Vol. 36 Num. 1 Mar, Pag. 13-27]
11.- About the solutions of linear control systems on Lie groups
Ayala, Víctor1; Silva, Adriano da2; Kizil, Eyup3
1Universidad de Tarapacá, Instituto de Alta Investigación, Arica. Chile; 2Universidade Estadual de Campinas, Instituto de Matematica, Campinas, Sao Paulo. Brasil; 3Universidade de Sao Paulo, Instituto de Ciencias Matematicas e de Computacao, Sao Carlos, Sao Paulo. Brasil
[Proyecciones (Antofagasta), Chile, 2016 Vol. 35 Num. 4 Dic, Pag. 491-503]
12.- An equivalence in generalized almost-Jordan algebras
Guzzo-Junior, Henrique1; Labra, Alicia2
1Universidade de Sao Paulo, Instituto de Matematica e Estatistica, Sao Paulo. Brasil; 2Universidad de Chile, Departamento de Matemáticas, Santiago de Chile. Chile
[Proyecciones (Antofagasta), Chile, 2016 Vol. 35 Num. 4 Dic, Pag. 505-519]
13.- Asymptotically double lacunary statistically equivalent sequences of interval numbers
Esi, Ayhan1; Debnath, Shyamal2; Saha, Subrata2
1Adiyaman University, Department of Mathematics, Adiyaman. Turquía; 2Tripura University, Department of Mathematics, Suryamaninagar, Tripura. India
[Proyecciones (Antofagasta), Chile, 2016 Vol. 35 Num. 4 Dic, Pag. 469-479]
14.- Energy of strongly connected digraphs whose underlying graph is a cycle
Monsalve, Juan1; Rada, Juan1
1Universidad de Antioquia, Instituto de Matemáticas, Medellín, Antioquia. Colombia
[Proyecciones (Antofagasta), Chile, 2016 Vol. 35 Num. 4 Dic, Pag. 395-404]
15.- Errata. Approximation of Drygas functional equation on a set of measure zero by Almahalebi, Muaadh, published in Proyecciones (Antofagasta), V35 N2, p. 25-233, 2016
Almahalebi, Muaadh1
1Universite Ibn Tofail, Faculte des Sciences, Kenitra. Marruecos
[Proyecciones (Antofagasta), Chile, 2016 Vol. 35 Num. 4 Dic, Pag. 521-522]
16.- On a sequence of functions Vn (Sup(α,β,δ)) (x; a, k, s)
Ajudia, Naresh K1; Prajapati, Jyotindra C2
1Saurashtra University, H. & H.B. Kotak Institute of Science, Rajkot, Gujarat. India; 2Marwadi University, Department of Mathematics, Rajkot, Gujarat. India
[Proyecciones (Antofagasta), Chile, 2016 Vol. 35 Num. 4 Dic, Pag. 417-436]
17.- On generalization of K-divergence, its order relation with J-divergence and related results
Farid, G1; Ur Rehman, Atiq1; Pecaric, J2
1COMSATS Institute of Information Technology, Attock, Punjab. Pakistán; 2University of Zagreb, Faculty of Textile Technology, Zagreb. Croacia
[Proyecciones (Antofagasta), Chile, 2016 Vol. 35 Num. 4 Dic, Pag. 381-393]
18.- Some geometric properties of lacunary Zweier Sequence Spaces of order α
Tamang, Karan1; Hazarika, Bipan2
1North Eastern Regional Institute of Science and Technology, Department of Mathematics, Itanagar, Arunachal Pradesh. India; 2Rajiv Gandhi University, Department of Mathematics, Doimukh, Arunachal Pradesh. India
[Proyecciones (Antofagasta), Chile, 2016 Vol. 35 Num. 4 Dic, Pag. 481-490]
19.- Some results on skolem odd difference mean labeling
Jeyanthi, P1; Kalaiyarasi, R2; Ramya, D3; Saratha Devi, T4
1Govindammal Aditanar College for Women, Department of Mathematics, Thoothukudi, Tamil Nadu. India; 2Dr. Sivanthi Aditanar College of Engineering, Department of Mathematics, Thoothukudi, Tamil Nadu. India; 3Government Arts College for Women, Department of Mathematics, Ramanathapuram, Tamil Nadu. India; 4G. Venkataswamy Naidu College, Department of Mathematics, Thoothukudi, Tamil Nadu. India
[Proyecciones (Antofagasta), Chile, 2016 Vol. 35 Num. 4 Dic, Pag. 405-415]
20.- Stability of generalized Jensen functional equation on a set of measure zero
Dimou, Hajira1; Aribou, Youssef1; Chahbi, Abdellatif1; Kabbaj, Samir1
1Universite Ibn Tofail, Faculte des Sciences, Kenitra. Marruecos
[Proyecciones (Antofagasta), Chile, 2016 Vol. 35 Num. 4 Dic, Pag. 457-468]